# SDR AALA20140929011

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 81,939 hours, 12,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 6656
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE & AFT LT DOOR SLIDE EMER GND ILLUMINATION LIGHTS L396, L397 & L645 INOPERATIVE.  R & R POWER SUPPLY M738 & BATTERY PACK.  OPERATIONS CHECKED NORMAL.
